Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 11 > No. 2


2-Absorbing Intuitionistic Fuzzy Weakly Completely Γ -ideals in Γ -rings

PP: 73-79
Serkan Onar,
The primary purpose of the work is to present a characterization for a generalisation of intuitionisitic fuzzy prime Γ -ideals in Γ -rings by introducing 2-absorbing intuitionistic fuzzy weakly completely Γ -ideals of commutative Γ -rings and to propose their properties. Also, we describe the notion of 2-absorbing intuitionistic K-fuzzy Γ -ideals of Γ -rings. Moreover, we acquire a diagram which transition between definitions of these concepts. Finally, we investigate intuitionistic fuzzy quotient Γ -ring of R induced by the 2-absorbing intuitionistic fuzzy weakly completely Γ -ideal is a 2-absorbing Γ -ring.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved